Aa
A
A
Close
Avatar universal
vitrous fluid thickening
I have thickening of the vitreous fluid and also alot of floaters.  The floaters are caused from the retinal tear but I don't know why the vitreous fluid is thickening and how to stop it or cure it which causes my vision to be filmy inside my eye. Eyedrops do not help.  Does anyone else have this problem and what is this?
Cancel
2 Answers
Page 1 of 1
233488 tn?1310696703
Assuming you do not have an eye full of blood or inflammation then the problem is likely not as bad as you think. I suggest you see a retina Eye MD to examine your eyes. If you live in the USA find one near you at www.aao.org    If you HAVE seen one call in your questions and clarification you need to his/her staff.

JCH MD
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
There is nothing you can do. Putting eyedrops in your eye won't help. You brain will just learn to ignore the floaters and dark spots, so unless you make sudden movements of the eyes, you probably won't be aware of the floaters. It is not a retinal tear that is causing your floaters but the gel itself changing consistency. It is not serious of eyesight threatening - just a nuisance a bit like having a freckle on your skin. You may or may not like it, but there is little you can do.

I have this condition too and have been told just to live with it.There are treatments available, but the cure is worse than the floaters.

If you develop a real retinal tear then you need to see an eye specialist.
Comment
Cancel
Comment
177275 tn?1438375244
=
Comment
Cancel
177275 tn?1438375244
The change is the vitreous body from mostly "gel" to mostly "solution sol" is called vitreous syneresis.
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources